# SDR REXA2025081200799

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FRAME AT FS 1015 BETWEEN STGR 21L-25R. REPAIRED FRAME AT F.S.1015 BETWEEN STGR 21L TO 25R IAW ENDEAVOR AIR EA CRJ753-19701 REV IR DATED 7/10/2025.
